# SDR AALA202410245317

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 67,936 hours, 39,832 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF INTERMITTENT ENGINE FIRE INDICATION ENGINE NUMBER2. DURING EXECUTION OF COMPANY PROCEDURE ENGINE FIRE INDICATIONRESOLVED BY SELECTING AFFECTED ENGINE THRUST LEVER TO IDLE.CREW OBSERVED ELEVATED NACELLE TEMPERATURE ON AFFECTED ENGINE ONECAM ENGINE SYNOPTIC PAGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
